# SDR RAIA990408

- Difficulty date: April 8, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N551HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41040
- System (JASC): 2150 · Cabin Cooling System
- Part: Prsov
- Part number: 2974A000
- Condition: Failed
- Location: Rt Pack
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

FLT 7211 - STL - BOTH FLOWS ONLY PUT OUT HOT AIR IN AUTO AND MANUAL MODE.  MAINTENANCE REPLACED PRESS REGULATING SHUT-OFF VALVE ON RIGHT SIDE.  (M)
